# SDR SWIA202408130687

- Difficulty date: May 31, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS597.00 STGR19R AFT FACE AS MARKED     (C-CHECK RO 8/11/2024)    PERFORMED REPAIR TO FS597.00 STGR19R AFT FACE BY COMPLYING WILL ALL STEPS OF REO 670-53-31-894 REV -- DATE 2024-06-21. SEE CONTINUATION FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002
